File Download
  • No File Attached
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: H ∞ model reduction of 2-D dingular roesser models
  • Basic View
  • Metadata View
  • XML View
TitleH ∞ model reduction of 2-D dingular roesser models
 
AuthorsXu, H2
Zou, Y2
Xu, S2
Lam, J1
Wang, Q1
 
Keywords2-D Singular Systems
Bounded Realness
H ∞ Model Reduction
Linear Matrix Inequality
Roesser Models
 
Issue Date2005
 
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082
 
CitationMultidimensional Systems And Signal Processing, 2005, v. 16 n. 3, p. 285-304 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s11045-005-1678-1
 
AbstractThis paper discusses the problem of H ∞ model reduction for linear discrete time 2-D singular Roesser models (2-D SRM). A condition for bounded realness is established for 2-D SRM in terms of linear matrix inequalities (LMIs). Based on this, a sufficient condition for the solvability of the H ∞ model reduction problem is obtained via a group of LMIs and a set of coupling non-convex rank constraints. An explicit parameterization of the desired reduced-order models is presented. Particularly, a simple LMI condition without rank constraints is proposed for the zeroth-order H ∞ approximation problem. Finally, a numerical example is given to illustrate the applicability of the proposed approach. © 2005 Springer Science+Business Media, Inc.
 
ISSN0923-6082
2012 Impact Factor: 0.857
2012 SCImago Journal Rankings: 0.674
 
DOIhttp://dx.doi.org/10.1007/s11045-005-1678-1
 
ISI Accession Number IDWOS:000230263600003
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorXu, H
 
dc.contributor.authorZou, Y
 
dc.contributor.authorXu, S
 
dc.contributor.authorLam, J
 
dc.contributor.authorWang, Q
 
dc.date.accessioned2012-08-08T08:43:54Z
 
dc.date.available2012-08-08T08:43:54Z
 
dc.date.issued2005
 
dc.description.abstractThis paper discusses the problem of H ∞ model reduction for linear discrete time 2-D singular Roesser models (2-D SRM). A condition for bounded realness is established for 2-D SRM in terms of linear matrix inequalities (LMIs). Based on this, a sufficient condition for the solvability of the H ∞ model reduction problem is obtained via a group of LMIs and a set of coupling non-convex rank constraints. An explicit parameterization of the desired reduced-order models is presented. Particularly, a simple LMI condition without rank constraints is proposed for the zeroth-order H ∞ approximation problem. Finally, a numerical example is given to illustrate the applicability of the proposed approach. © 2005 Springer Science+Business Media, Inc.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationMultidimensional Systems And Signal Processing, 2005, v. 16 n. 3, p. 285-304 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s11045-005-1678-1
 
dc.identifier.citeulike247359
 
dc.identifier.doihttp://dx.doi.org/10.1007/s11045-005-1678-1
 
dc.identifier.epage304
 
dc.identifier.isiWOS:000230263600003
 
dc.identifier.issn0923-6082
2012 Impact Factor: 0.857
2012 SCImago Journal Rankings: 0.674
 
dc.identifier.issue3
 
dc.identifier.scopuseid_2-s2.0-21844434176
 
dc.identifier.spage285
 
dc.identifier.urihttp://hdl.handle.net/10722/156770
 
dc.identifier.volume16
 
dc.languageeng
 
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082
 
dc.publisher.placeUnited States
 
dc.relation.ispartofMultidimensional Systems and Signal Processing
 
dc.relation.referencesReferences in Scopus
 
dc.subject2-D Singular Systems
 
dc.subjectBounded Realness
 
dc.subjectH ∞ Model Reduction
 
dc.subjectLinear Matrix Inequality
 
dc.subjectRoesser Models
 
dc.titleH ∞ model reduction of 2-D dingular roesser models
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Xu, H</contributor.author>
<contributor.author>Zou, Y</contributor.author>
<contributor.author>Xu, S</contributor.author>
<contributor.author>Lam, J</contributor.author>
<contributor.author>Wang, Q</contributor.author>
<date.accessioned>2012-08-08T08:43:54Z</date.accessioned>
<date.available>2012-08-08T08:43:54Z</date.available>
<date.issued>2005</date.issued>
<identifier.citation>Multidimensional Systems And Signal Processing, 2005, v. 16 n. 3, p. 285-304</identifier.citation>
<identifier.issn>0923-6082</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156770</identifier.uri>
<description.abstract>This paper discusses the problem of H &#8734; model reduction for linear discrete time 2-D singular Roesser models (2-D SRM). A condition for bounded realness is established for 2-D SRM in terms of linear matrix inequalities (LMIs). Based on this, a sufficient condition for the solvability of the H &#8734; model reduction problem is obtained via a group of LMIs and a set of coupling non-convex rank constraints. An explicit parameterization of the desired reduced-order models is presented. Particularly, a simple LMI condition without rank constraints is proposed for the zeroth-order H &#8734; approximation problem. Finally, a numerical example is given to illustrate the applicability of the proposed approach. &#169; 2005 Springer Science+Business Media, Inc.</description.abstract>
<language>eng</language>
<publisher>Springer New York LLC. The Journal&apos;s web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&amp;issn=0923-6082</publisher>
<relation.ispartof>Multidimensional Systems and Signal Processing</relation.ispartof>
<subject>2-D Singular Systems</subject>
<subject>Bounded Realness</subject>
<subject>H &#8734; Model Reduction</subject>
<subject>Linear Matrix Inequality</subject>
<subject>Roesser Models</subject>
<title>H &#8734; model reduction of 2-D dingular roesser models</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1007/s11045-005-1678-1</identifier.doi>
<identifier.scopus>eid_2-s2.0-21844434176</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-21844434176&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>16</identifier.volume>
<identifier.issue>3</identifier.issue>
<identifier.spage>285</identifier.spage>
<identifier.epage>304</identifier.epage>
<identifier.isi>WOS:000230263600003</identifier.isi>
<publisher.place>United States</publisher.place>
<identifier.citeulike>247359</identifier.citeulike>
</item>
Author Affiliations
  1. The University of Hong Kong
  2. Nanjing University of Science and Technology